What is Tardive Dyskinesia? Part 1 of 2

Video

What is tardive dyskinesia? Psychiatrists need to be aware of this side effect in their patients taking antipsychotic medications.

Dr. Stanley Caroff, Emeritus Professor CE of Psychiatry at the Philadelphia VA Medical Center, sits down with MD Magazine to explain what tardive dyskinesia is, and why it's so important for psychiatrists to be aware of this side effect in their patients taking antipsychotic medications. This is Part 1 of a two-part conversation.

Related Videos
Boadie Dunlop, MD, Weighs in on FDA Advisory Vote on Lykos’ MDMA
HCPLive Five at ADA 2024 | Image Credit: HCPLive
Ralph DeFronzo, MD | Credit: UT San Antonio
Signs and Symptoms of Connective Tissue Disease
Timothy Garvey, MD | Credit: University of Alabama at Birmingham
Atul Malhotra, MD | Credit: Kyle Dykes; UC San Diego Health
© 2024 MJH Life Sciences

All rights reserved.